MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM H HA COATED LAT STEM SIZE 3; CEMENTLESS HIP STEM

MEDACTA INTERNATIONAL SA STEM: AMISTEM H HA COATED LAT STEM SIZE 3; CEMENTLESS HIP STEM
Model Number 01.18.143
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 08/10/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 20-aug-2020: lot 103236: (b)(4) items manufactured and released on 23-nov-2010.Expiration date: 31.10.2015.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event since 2016.Additional implant involved: ball heads: cocr 01.25.012 cocr ball head 12/14 ø 28 size m 0 (k072857) lot.132343.Batch review performed on 09-sep-2020: lot 132343: (b)(4) items manufactured and released on 03-jul-2013.Expiration date: 31-may-2018.No anomalies found related to the problem.To date, all items of the same lot have been already sold without any other similar reported event since 2016.Additional implant involved: liner: versafitcup dm 01.26.2860mhc double mobility hc liner ø 60/28 (k092265) lot.114609.Batch review performed on 09-sep-2020: lot 114609: (b)(4) items manufactured and released on 18-feb-2012.Expiration date: 31-jan-2017.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event since 2016.
 
Event or Problem Description
The patient came in reporting discomfort 6 years and 8 months after the primary.The cause of the discomfort is unknown.The surgeon revised the stem, head, and liner.The surgery was completed successfully.

Brand Name
STEM: AMISTEM H HA COATED LAT STEM SIZE 3
Common Device Name
CEMENTLESS HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10507114
Report Number3005180920-2020-00584
Device Sequence Number3507604
Product Code LZO
UDI-Device Identifier07630030804199
UDI-Public07630030804199
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K093944
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2015
Device Model Number01.18.143
Device Catalogue Number01.18.143
Device Lot Number103236
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/10/2020
Initial Report FDA Received Date09/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;